# SDR SWAA2024090317220

- Difficulty date: July 25, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 195BL BODY FAIRING HOLE FUSELAGE EXTERIOR 2024-454519<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 14-JAN-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 11/APR/25.;[03] ON STEP 10 TOOL USED ULTRASONIC EQUIPMENT PN: USM GO+; SN: USMGO11040089; DUE DATE: 21 MAY 25;[04] REPAIRED ACCESS PANEL 195BL BODY FAIRING HOLE FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10. REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED ACCESS PANEL 195BL BODY FAIRING HOLE FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10. REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
